Table of Contents
ISRN Algebra
Volume 2011, Article ID 926165, 12 pages
http://dx.doi.org/10.5402/2011/926165
Research Article

On Projective Modules and Computation of Dimension of a Module over Laurent Polynomial Ring

Department of Mathematics, Motilal Nehru National Institute of Technology, Allahabad 211004, India

Received 18 April 2011; Accepted 9 May 2011

Academic Editors: A. Fialowski and A.-G. Wu

Copyright © 2011 Ratnesh Kumar Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Hilbert, “Üeber die Theorie der algebraischen Formen,” Mathematische Annalen, vol. 36, no. 4, pp. 473–534, 1890. View at Publisher · View at Google Scholar · View at MathSciNet
  2. I. Kaplansky, Homological Dimensions of Rings and Modules, Department of Mathematics, University of Chicago, Chicago, Ill, USA, 1969, reprinted as Part III of Fields and Rings, University of Chicago Press.
  3. D. Eisenbud, Commutative Algebra with a View Toward Algebraic Geometry, vol. 150 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 3rd edition, 1999.
  4. J. P. Serre, Algebre Locale Multiplicites, Mimeographed Notes, vol. 11 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1965.
  5. M. Auslander and D. A. Buchsbaum, “Codimension and multiplicity,” Annals of Mathematics, vol. 68, pp. 625–657, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Auslander and D. A. Buchsbaum, “Homological dimension in local rings,” Transactions of the American Mathematical Society, vol. 85, pp. 390–405, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Gago-Vargas, “Bases for projective modules in An(k),” Journal of Symbolic Computation, vol. 36, no. 6, pp. 845–853, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. G. Swan, “A cancellation theorem for projective modules in the metastable range,” Inventiones Mathematicae, vol. 27, pp. 23–43, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. Horrocks, “Projective modules over an extension of a local ring,” Proceedings of the London Mathematical Society, vol. 14, pp. 714–718, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. T. Y. Lam, Serre's Problem on Projective Modules, Springer Monographs in Mathematics, Springer, Berlin, Germany, 2006. View at Publisher · View at Google Scholar
  11. R. A. Rao, “Two examples of the Bass-Quillen-Suslin conjectures,” Mathematische Annalen, vol. 279, no. 2, pp. 227–238, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Mandal, “About direct summands of projective modules over Laurent polynomial rings,” Proceedings of the American Mathematical Society, vol. 112, no. 4, pp. 915–918, 1991. View at Publisher · View at Google Scholar
  13. B. S. Nashier, “A remark on Horrocks' theorem about projective A[T]-modules,” Proceedings of the American Mathematical Society, vol. 89, no. 1, pp. 8–10, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  14. E. Kunz, Introduction to Commutative Algebra and Algebraic Geometry, Birkhäuser, Boston, Mass, USA, 1985.
  15. J. C. Mc Connell and J. C. Robson, Non Commutative Noetherian Rings, John Wiley & Sons, New York, NY, USA, 1987.
  16. G.-M. Greuel and G. Pfister, A Singular Introduction to Commutative Algebra, Springer, Berlin, Germany, 2008.
  17. W. Decker, G. M. Greuel, G. Pfister, and H. Schönemann, “Singular 3-1-2—a computer algebra system for polynomial computations,” 2010, http://www.singular.uni-kl.de.